Stupid Back acne

Discussion in 'Men's Health Forum' started by domino, Nov 21, 2013.

  1. domino

    domino Member

    So I am TRT and have been since August. After weeks of trial and error and multiple blood tests to get me dialed in , T is around 900 and back acne has really started to increase. At first it was a few here and there but now it seems to be getting worse.

    I have read that it could be because if estrogen. I do take 12.5 mgs of aromasin EOD.

    I was wondering if maybe I should bump the Aromasin to 12.5 daily or even 25 mgs EOD? Doc only tested E in the beginning and said he wasn't worried about testing those levels each time I was tested.

    I am currently at 150 mgs a week of Test Cyp .

    Any advice would be great. I did pick up some acne soap with 2% something acid in it lol... Been using it for a few days now and maybe it is too soon to see any difference. But I read that E could be the issue...

    I was thinking of going to 12.5 mgs ED and see how I feel doing that.
     
  2. calvare2

    calvare2 Member

    Try apple cider vinegar, put it on 2-3 times a day ( worked for me).
     
  3. I can second that.
    Give it a blast
     
  4. Dr JIM

    Dr JIM Member

    The association of estrogen with acne is meek at best while the association with TT is STRONG! In fact while am I not surprised you have back acne rather than facial with a TT of 900ng/dl. Using an SERM or an AI will increase the TT:E-2 ratio and will most assuredly worsen the problem.

    Now lets find out what going on here fella.

    Whats your age?

    Did you have youth acne?

    Where and how do you exercise? Gyms, running ext

    What type of lotions are you using?

    Are u using a tanning bed?

    Ive got mmore but start there
     
  5. Stretch

    Stretch Member

    Then how did hcg get the reputation that it has for increasing acne? Especially during pct where TT would, assumedly, be lower?
     
  6. Millard Baker

    Millard Baker Member

    The relationship between AAS and acne isn't always straightforward. From my anecdotal experience around steroid users, it seems that not everyone on high-test or high-AAS cycle has signficant problems. But of those who don't have acne problems on-cycle, a good percentage have problems post-cycle.

    The acne becomes problematic only when their test levels are either low or dropping.

    So what exactly is the relationship between TT and acne? It may not be linear.

    Maybe acne is related more to hormone fluctuations? Maybe more related to a certain TT range?

    There was a study posted by @cvictorg a few weeks ago that had an interesting tidbit re: acne. A group on a much higher test dosage had far less acne than a group on a lower test dosage. Perhaps there is some clinical significance?

    http://thinksteroids.com/forum/mens...ne-dose-response-relationships-134346279.html
     
    DieYoungStrong, beezil and Stretch like this.
  7. I'll 2nd this. I never get acne very bad on cycle. I get some whoppers during pct, especially blasting hcg at the beginning.
     
  8. Mr. Joe

    Mr. Joe Member

    My understanding is that the increased androgens lead to enlarged sebaceous glands which are more prone to infection. This takes time too happen, so although your cycle is the cause you don't notice it until pct.
     
  9. domino

    domino Member

    I answered in red..
     
  10. domino

    domino Member

    I was actually thinking about blasting for about 10 weeks. I was going to go up to 500 MGS per week ... wonder if the higher levels would cause it to get better.
     
  11. domino

    domino Member

    Also I have to keep TT in the 800-900 range. I have a very very rare Neurological condition that requires this protocol to keep me well. When I was not on TRT I was at 410. But because of the condition I have it would change drastically up or down ... one day it could be as low as 200 and the next day it could be as high as 500. I have a deformity on the hypothalamus which causes this to happen. So the best way they found to keep me healthy and normal is to shutdown my normal levels and then keep me at the high end of normal. So far so good.
     
  12. Dr JIM

    Dr JIM Member

    The fact is those patients with low TT levels only rarely acquire complicated acne.

    Moreover a more linear association between TT ("androgen levels") and the development of complicated acne has been suggested by studies.

    The reason is relatively straight forward. TT enhances sebum production within the
    "Pilosebaceous unit" This "unit'' is comprised of the sebaceous gland, vellus hair, and duct. Although genetic factors play a significant role (some folk get acne with a TT of 1000ng/dl while others do not) Elevated sebum production may cause ductal obstruction especially when the dermis is contaminated. The latter results in an inflammatory response involving desquamation of epithelial cells, papilla narrowing and ductal edema enabling the development of an ideal anaerobic medium for the causative organism (propionibacterium acnes) to multiply and cause "ACNE".

    Now there is obviously a difference between those that ALREADY HAVE acne and those that do not, but to suggest increasing androgen levels is anything but counterproductive in existing acne patients is not consistent with existing literature, because in the majority their condition will worsen, IME!

    Am I suggesting TT causes acne NO, but the association and its contribution to the development or worsening of acne must not be overlooked.

    Lastly because TT does not CAUSE acne other factors must be major contributors and indeed this has been shown to be the case in MOST acne patients.

    What else may be responsible seems relatively intuitive when we evaluate those patients with acne. DIRT! Why? Because dermal contaminants further exacerbate an often already compromised ductal apparatus and also cause OBSTRUCTION.

    In essence remedy the obstruction the acne remits (in most cases).

    So why do some BB seem to "have" acne? A combination of factors such as; androgen levels, dirty benches and backs, use of emollients, sprays and gels etc

    JIM
     
    Mr. Joe likes this.
  13. Dr JIM

    Dr JIM Member

    The second line should read: a more linear relationship IN FEMALES .......!

    THE REASON this article is germane is it refutes the assertion E-2 LEVELS are associated with "complicated acne".

    Do men have a higher prevalence of acne then women yep by roughly 2-3 fold! Why? Androgens, dirt perhaps, but estrogen, I think NOT!

    Hey DOC, you got anything for us? :)

    jim
     
  14. I've been on TRT for 3 years now , in the beginning of therapy I got some bacne , but when I started blasting it all disappeared . But if I cruise too long it will try and come back . Go figure . Low test , acne . High test ,gone. I've used adex on all blast , but drop it when I cruise .
     
  15. Dr JIM

    Dr JIM Member

    OP
    How many "lesions" are currently on your back, roughly?
    What treatments have been attempted?

    How many hours have passed before you shower and remove the dirt, grit and grime from your back?

    Do you lay on any "gym bench" with your back directly exposed to the vinyl fabric?

    Considering your history thus far get that back CLEAN and your acne should resolve. IF NOT and ONLY IF this is done should any other form of therapy be utilized including antibiotics.

    Why? Because DIRT is the number one reason for "antibiotic failure", IME

    :)
     
  16. domino

    domino Member

    probably 15 to 20 on the back a few on the chest (5 -10) as well.
    now starting to get some on my damn nose.... WTF man lol... started blasting today... went up to 500 mgs per week.

    I am pretty clean - I workout in the morning and come home and shower.. Always put on fresh clean shirts. Bedding is changed once per week.

    When I get home from work - which is a desk job I also take another shower since this shit started. I am currently using nuetrogena Salicylic Acid soap on entire body. I also have a few on the back of my neck as well. So between first and second shower 8 hours have passed.

    I do chest on mondays and i do lay on a bench - not directly though as i bring a towel and lay it down on the bench. I have always been that way , i smell and see some nasty people in the gym.

    what kind of antibiotics are you talking about. I have a huge thing of amoxacilian - would this work?
     
  17. Dr JIM

    Dr JIM Member

    The causative organism PA and the commensal organisms Staph A and Strep eat Amoxil for breakfast! The cycline antibiotics (Tetracycline, Doxycycline and Minocycline) are first line ABX with Minocin the front runnera, although that notion has been recently questioned.

    Check out the relatively unbiased web site (excluding the ads) ACNE.COM FOR MORE INFO

    JIM